# SDR FDEA201307211610

- Difficulty date: July 21, 2013
- Submitted: July 22, 2013
- Operation: Air carrier
- Aircraft: N727FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 579
- Aircraft time: 41,339 hours, 23,338 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: A5461175250500
- Condition: Cracked
- Location: Lt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT PYLON INBD SKIN AT LOWER EDGE AT APPROX RIB 18 HAS CRACKED PANEL ATTACHING LUG.   LT PYLON INBD SKIN AT LOWER EDGE AT APPROX RIB 18 X1 ATTACHMENT LUG REPAIRED IAW DWG 41R54610328, SRM 51-40-02 AND EA 6-5451-167479.
